Sliding mode control for singularly perturbed Markov jump descriptor systems with nonlinear perturbation

Yueying Wang, Huayan Pu, Peng Shi 0001, Choon Ki Ahn, Jun Luo 0006. Sliding mode control for singularly perturbed Markov jump descriptor systems with nonlinear perturbation. Automatica, 127:109515, 2021. [doi]

@article{WangPSAL21,
  title = {Sliding mode control for singularly perturbed Markov jump descriptor systems with nonlinear perturbation},
  author = {Yueying Wang and Huayan Pu and Peng Shi 0001 and Choon Ki Ahn and Jun Luo 0006},
  year = {2021},
  doi = {10.1016/j.automatica.2021.109515},
  url = {https://doi.org/10.1016/j.automatica.2021.109515},
  researchr = {https://researchr.org/publication/WangPSAL21},
  cites = {0},
  citedby = {0},
  journal = {Automatica},
  volume = {127},
  pages = {109515},
}